# SDR SWAA2021031550869

- Difficulty date: February 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 242NF HAS DAMAGE ON THE UNDER SIDE INBOARD EDGE AFT OF THE 5TH INSERT. / DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW PASSENGER CABIN FLOOR BOARD 242NF USING BMS 4-17 TY6 LOT# 1420733-1; INSTALLED INSERTS USING BMS 5-107 LOT# AK0HP5746K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG 146A5810-9. 57066U 2/15/21
